MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS PRELOADED

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS PRELOADED
Model Number MX60PL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and not returned for evaluation.A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Corrective measures have been identified to mitigate future similar occurrences.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.
 
Event or Problem Description
It was reported that during implantation of an intraocular lens (iol) into the right eye, the surgeon noticed an approximately 4mm crack in the lens optic starting near the optic/haptic junction and extending towards the center of the lens.The iol was removed from the eye and a successful intraoperative lens exchange was performed using a backup iol of the same model and diopter.A suture was placed across the main incision to close the wound.In the surgeon's opinion, the most likely cause of event is the defective lens.Patient prognosis is stable.

Brand Name
ENVISTA INTRAOCULAR LENS PRELOADED
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21118329
Report Number0001313525-2025-00002
Device Sequence Number8683065
Product Code HQL
UDI-Device Identifier10757770571274
UDI-Public(01)10757770571274(17)260731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberMX60PL
Device Catalogue NumberMXUEPL0700
Device Lot Number3P20839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIMPLIFEYE INSERTER FOR ENVISTA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown